| Model Number |
SIGCIR28MT |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Align (2522); Failure to Cut (2587)
| Health Effect - Clinical Codes |
Failure to Anastomose (1028); Tissue Breakdown (2681)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction: h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a low anterior resection with end-to-end anastomosis, during firing of the powered circular stapler, the surgeon received a knife/cutting error symbol after the staples had been formed.Upon receiving the error, the device was unable to continue with the firing.The user troubleshoots the device which allowed the anvil to tilt even though the stapler did not complete the cut.The stapler reached 100% and allowed the user to fire in zone 3.Once stapler was removed the instrument was broken down and reassembled.With force, the surgeon was able to rip the anvil out of the anastomosis where it remained attached via donuts.From there, the partial anastomosis was cut out of the patient and replaced with a manual circular stapler.During this time, the adapter requested a reboot which was followed and upon reassembly no longer showed any errors and recognized the used load once it was attached to the handpiece.The surgical time was extended by 60 minutes.
Additional Manufacturer Narrative
D10 concomitant products: sigphandle sig power sigphandle handle - (serial# (b)(6)); sigcirstnd, sigcirstnd signia circ adapt std length - (serial# (b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.